# SDR IPXA2018103105513

- Difficulty date: October 18, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN ACCESS PANEL 536AB LANDING HAD TWO CRACKED FASTENER HOLES.  REPAIRED THE ACCESS PANEL LANDING IAW SRM 57-20-02, REPAIR 5, FIG 201.   MINOR.
